# SDR SWIA200921958

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 15,891 hours, 12,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY LIGHT INOP.  (SVC CHECK)  RELAMPED EMERGENCY LIGHT.
